Blood Poisoning/Nerve Damage from sclerotherapy

Sclerotherapy . 8 answers . 2 years ago

Following 2 recent sclero treatments for spiders, I have had horrendous backaches and numbness/tingling. This last time I have developed a large, bumpy, red groin rash. Any connection?

ANSWERS


2 years ago by Advanced Vein Center (View Profile)

I have never heard of such a complaint before.There is no such thing as blood poisoning with sclerotherapy. Nerve damage is possible with any injection, but there are no large or major nerves in the skin. Redness and itchiness is common after sclerotherapy, but usually resolves with within hours. I would question if something else is going on.

2 years ago by Advanced Vein Center (View Profile)

I have never heard of such a complaint before.There is no such thing as blood poisoning with sclerotherapy. Nerve damage is possible with any injection, but there are no large or major nerves in the skin. Redness and itchiness is common after sclerotherapy, but usually resolves with within hours. I would question if something else is going on.


2 years ago by General Vascular Surgery Group (View Profile)

Sounds suspicious, but I have never heard of such a reaction. If more treatments are needed, you might try a different medication.

2 years ago by General Vascular Surgery Group (View Profile)

Sounds suspicious, but I have never heard of such a reaction. If more treatments are needed, you might try a different medication.


2 years ago by Intermountain Vein Center (View Profile)

I don't suspect a connection between the pains and rash you have described and the sclerotherapy treatment.

2 years ago by Intermountain Vein Center (View Profile)

I don't suspect a connection between the pains and rash you have described and the sclerotherapy treatment.


2 years ago by Vein Specialties of St. Louis (View Profile)

It is probably not related, but you should follow up with your treating physician. I would also recommend you have a consult with your primary care doctor as well, to rule out other possibilities.

2 years ago by Vein Specialties of St. Louis (View Profile)

It is probably not related, but you should follow up with your treating physician. I would also recommend you have a consult with your primary care doctor as well, to rule out other possibilities.


2 years ago by Angelo N. Makris MD (View Profile)

Probably not, but mention it to your physician.

2 years ago by Angelo N. Makris MD (View Profile)

Probably not, but mention it to your physician.


2 years ago by Vein Center at University Medicine and Cardiology (View Profile)

You should inform your physician, who may want to examine you following the specific procedure you underwent.

2 years ago by Vein Center at University Medicine and Cardiology (View Profile)

You should inform your physician, who may want to examine you following the specific procedure you underwent.


2 years ago by Vanish Vein and Laser Center (View Profile)

These symptoms are not typical from sclerotherapy. I guess there is a chance of an allergy to the solution. You should follow up with your treating physician.

2 years ago by Vanish Vein and Laser Center (View Profile)

These symptoms are not typical from sclerotherapy. I guess there is a chance of an allergy to the solution. You should follow up with your treating physician.


2 years ago by The Vein Treatment Center (Est. 1982) Original Specialized Practice (View Profile)

These symptoms are coincidental, and have no relations to sclerotherapy.

2 years ago by The Vein Treatment Center (Est. 1982) Original Specialized Practice (View Profile)

These symptoms are coincidental, and have no relations to sclerotherapy.

MOST ACTIVE DOCTORS (IN THE PAST 30 DAYS)

,
Answers


,
Answers

Need Help?
Get answers from experienced doctors
Ask Now
RECENTLY ASKED QUESTIONS